What is the treatment for propofol overdose?

Respiratory support. Not sure how that could happen. Propofol should only be used by a skilled anesthesia provider. It will cause respiratory and circulatory collapse if used incorrectly.
Propofol overdose... Propofol overdose is an emergency. The airway should be stabilized as quickly as possible, and maintain hemodynamic stability (fluid resuscitation measures). if the patient is outside of the hospital setting call 911. Otherwise, call a poison control center right away. US residents can call their local poison control center at 1-800-222-1222. Elimination half life of propofol is 3 to 12 hours.
Supportive treatment. There is no specific antidote for too much propofol. But it is a short-acting medication. If the blood pressure is too low, the anesthesiologist will give fluids and meds to support bp. If breathing slows or stops, we would ventilate by mask and/or insert a breathing tube to support breathing. As long as the problems are recognized promptly, they are easily managed by a trained professional.